# SDR DALA2025041502949

- Difficulty date: April 12, 2025
- Submitted: April 15, 2025
- Operation: Air carrier
- Aircraft: N579DT
- Make and model: Airbus A321-271NX
- Aircraft serial: 11906
- Aircraft time: 3,484 hours, 879 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 5079 FLIGHT ATTENDANTS REPORTED AN INTERMITTANT "ELECTRICAL METAL" SMELL IN THE VICINITY OF ROW 34. CORRECTIVE ACTION: NO EVIDENCE OF APU AND/OR PNEUMATIC CONTAMINATION. (I) CONTACTED MCC FOR CORRECT ENG RUN. (J) WORKCARD 0550-9001-A320FAM C/W. RAN ENGINES. INSPECTED CIELING PANELS, DROPPED PSEU'S, AND INSPECTED OUTLETS AROUND SUSPECTED AREA. NO DEFECTS NOTED. (7249952)
